# SDR HALA0000378

- Difficulty date: November 5, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 15 - SFO - RIGHT MAIN LANDING GEAR DOOR LIGHT ILLUMINATED AFTER GEAR RETRACTION.  CYCLED GEAR, NO HELP.  DUMPED FUEL.  AN UNEVENTFUL LANDING WAS MADE IN SFO.  FOUND CLEARANCE BETWEEN RIGHT MLG UPLOCK SENSOR AND TARGET EXCESSIVE.  SHIMMED SENSOR TO OBTAIN PROPER CLEARANCE PER MM 32-61-03.  PERFORMED GEAR SWING, ALL GEAR INDICATION LIGHTS CHECKED NORMAL.  (M)
